# SDR ASAA2023090845210

- Difficulty date: September 8, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 18,444 hours, 4,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 42741006
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOME LIGHT 209WL IN MAIN CABIN DID NOT ILLUMINATE DURING OPERATIONAL TEST. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY DOME LIGHT IAW A321 AMM 33-51-11-000-001-A.
